# SDR DALA2020091410095

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 10,581 hours, 961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT CDG GROUND CREW REPORTED DAMAGE ON DOOR 4 LEFT OUTER SKIN.  CORRECTIVE ACTION: TEMP REPAIR, PER ASR 51-77-12.
